Alert archive / Oklahoma / Flash Flood Warnings in 2023

Flash Flood Warning 35, NWS Tulsa, OK

September 24, 20236 counties in Oklahoma

NWS Tulsa, OK issued this flash flood warning at Sep 24, 2023, 3:53 AM CDT for 6 counties in Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 24, 2023, 3:53 AM CDT (08:53 UTC)
Expired
Sep 24, 2023, 7:00 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties Haskell County, OK, McIntosh County, OK, Muskogee County, OK, Okmulgee County, OK, Sequoyah County, OK, Wagoner County, OK

The radar

The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 08:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.9 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2023-09-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2444 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2023-09-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2444 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2057 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.7

Open this sounding in Storm Lab

The text

As transmitted.

068 
WGUS54 KTSA 240853
FFWTSA
OKC061-091-101-111-135-145-241200-
/O.NEW.KTSA.FF.W.0035.230924T0853Z-230924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
353 AM CDT Sun Sep 24 2023

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Muskogee County in east central Oklahoma...
  Southwestern Sequoyah County in east central Oklahoma...
  East Central Okmulgee County in northeastern Oklahoma...
  Southwestern Wagoner County in northeastern Oklahoma...
  Eastern Haskell County in southeastern Oklahoma...
  Northeastern McIntosh County in southeastern Oklahoma...

* Until 700 AM CDT.

* At 353 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 3 inches of rain 
  have fallen. Additional rainfall amounts of 1 to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Muskogee...                        Stigler...
  Coweta...                          Checotah...
  Haskell...                         Warner...
  Morris...                          Vian...
  Gore...                            Porum...
  Webbers Falls...                   Porter...
  Keota...                           Mccurtain...
  Oktaha...                          Taft...
  Boynton...                         Tamaha...
  Council Hill...                    Rentiesville...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3562 9590 3586 9573 3595 9565 3580 9543
      3560 9513 3537 9479 3532 9481 3520 9487
      3520 9493 3519 9493 3517 9493 3510 9493
      3527 9523 3533 9534 3552 9567

FLASH FLOOD...RADAR INDICATED

$$

RBD
1 follow-up statement
818 
WGUS74 KTSA 241200
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
700 AM CDT Sun Sep 24 2023

OKC061-091-101-111-135-145-241210-
/O.EXP.KTSA.FF.W.0035.000000T0000Z-230924T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Haskell OK-McIntosh OK-Muskogee OK-Okmulgee OK-Sequoyah OK-
Wagoner OK-
700 AM CDT Sun Sep 24 2023

...FLASH FLOOD WARNING HAS EXPIRED FOR MUSKOGEE, SOUTHWESTERN 
SEQUOYAH, EAST CENTRAL OKMULGEE, SOUTHWESTERN WAGONER, EASTERN 
HASKELL AND NORTHEASTERN MCINTOSH COUNTIES...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 3562 9590 3586 9573 3595 9565 3580 9543
      3560 9513 3537 9479 3532 9481 3520 9487
      3520 9493 3519 9493 3517 9493 3510 9493
      3527 9523 3533 9534 3552 9567

$$

RBD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Sep 24, 3:11 AM CDT, 42 minutes earlier.

Area forecast discussion, Sep 24, 3:11 AM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
311 AM CDT Sun Sep 24 2023

...New SHORT TERM, LONG TERM...

.SHORT TERM...
(Today and Tonight)
Issued at 311 AM CDT Sun Sep 24 2023

Clusters of strong thunderstorms with very heavy rainfall continue
this morning across portions of eastern Oklahoma and northwest
Arkansas. A swath of 5 to 6 inches of rain has occurred in southern
Okmulgee, McIntosh and northern Pittsburg counties, where more
significant flooding is likely ongoing. Storms are expected to
continue for the remainder of the overnight hours in low level jet
axis before weakening and shifting southeast by mid morning. It's
possible the flood watch may need to be extended in time for a
few counties before the heavy rainfall threat ends for this
morning.

Frontal boundary will continue to sag south today as surface low
pressure develops over south-central Oklahoma/north Texas. As
secondary upper wave, currently over the Four Corners region,
rapidly approaches from the west, scattered thunderstorms will
likely redevelop east of surface low across far southeast Oklahoma.
A few of these storms could be severe by late afternoon/early
evening with the continued threat for very heavy rain. Localized
flooding will remain possible, primarily in areas that have
already received heavier rainfall amounts.

&&

.LONG TERM...
(Monday through Saturday)
Issued at 311 AM CDT Sun Sep 24 2023

Weak high pressure at the surface will build into region for the
early part of the work week with high temperatures running a few
degrees above normal. Low rain chances will linger across far
southeast Oklahoma on Monday before precip shifts south. Upper
ridge will begin to build into the southern Plains mid to late
week with warm and dry conditions into the next weekend.

&&

.AVIATION...
(06Z TAFS)
Issued at 1224 AM CDT Sun Sep 24 2023

Clusters of strong to severe thunderstorms continue to impact
parts of southeast OK and western AR, with the threat of strong
wind gusts and IFR conditions for a few more hours. Additional
scattered storms will continue through a good portion of the night
before mostly exiting the area by 12z. A period of MVFR ceilings
is likely later tonight through Sunday morning behind the cold
front. Less certain is potential storm development Sunday
afternoon and evening with some newer guidance suggesting this
will occur southeast of TAF sites. For now will hold on to a
PROB30 for W AR and KMLC from 21-03z with possible MV FR
conditions.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   82  63  86  62 /  30  20   0   0
FSM   83  68  87  64 /  80  50  20   0
MLC   85  65  86  60 /  50  50  20   0
BVO   81  58  87  57 /  20  10   0   0
FYV   81  60  83  58 /  60  30  10   0
BYV   80  62  81  58 /  60  30  10   0
MKO   81  63  83  59 /  50  30  10   0
MIO   80  59  83  59 /  30  10   0   0
F10   81  62  84  59 /  40  30  10   0
HHW   87  68  85  63 /  50  80  40   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 7 AM CDT this morning for OKZ049-055>058-
     060>063-065>076.

AR...Flood Watch until 7 AM CDT this morning for ARZ001-002-010-011-
     019.

&&

SHORT TERM...12
LONG TERM....12
AVIATION...14
Hazardous weather outlook, Sep 23, 5:47 PM CDT, 10 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
547 PM CDT Sat Sep 23 2023

ARZ001-002-010-011-019-020-029-OKZ049-053>076-241045-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
547 PM CDT Sat Sep 23 2023

...Severe weather likely this evening with the threat for
flash flooding into the overnight hours...

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.
TORNADO.
	RISK...Elevated.
	AREA...Northeast Oklahoma.
    ONSET...early evening.

SEVERE THUNDERSTORM.
	RISK...Critical.
	AREA...Eastern Oklahoma and northwest Arkansas.
	ONSET...Ongoing.

	AREA AT GREATEST RISK...Northeast Oklahoma.

FLASH FLOOD.
	RISK...Elevated.
	AREA...Eastern Oklahoma and far northwest Arkansas.
	ONSET...Late evening.

HEAVY RAIN.
	RISK...Elevated.
	AREA...Eastern Oklahoma and far northwest Arkansas.
	ONSET...Ongoing.

DISCUSSION...
Widespread thunderstorms will develop along an advancing cold
front across northeast into central Oklahoma this evening. The
activity will move east into northwest Arkansas and the southeast
portion of Oklahoma by midnight. Sufficient instability and wind
shear will be present for all forms of severe weather with very
large hail being the most likely threat. A tornado or two will be
possible early this evening as more discrete storms form along the
front and southward along a pre-frontal trough. As the intense
complex of storms slowly moves east late this evening through the
early morning hours Sunday, the potential for damaging winds and flash
flooding will increase. Widespread rainfall amounts of 1 to 3
inches will be possible through Sunday morning with locally higher
totals approaching 5 inches possible.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Expected.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.
SUNDAY...Severe Thunderstorm Potential...Heavy Rain Potential.
MONDAY...Thunderstorm Potential.
TUESDAY THROUGH Friday...No Hazards.

EXTENDED DISCUSSION...
Additional strong to severe thunderstorms are expected to develop
along the frontal boundary across southeast Oklahoma into west-
central Arkansas during the afternoon Sunday. Large hail and
damaging winds will be the main threat with these storms however a
limited tornado threat will also exist. A flash flood watch may be
needed across southeast Oklahoma into west-central Arkansas
especially where new thunderstorms overlap areas that receive
excessive rain overnight. A few storms could linger into Monday
morning before quiet weather returns through the rest of the
extended forecast.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
Severe weather will increase from west to east this evening
including the potential for very heavy rainfall. The greatest risk
will be very large hail initially along with a tornado threat
especially with the more discrete cells that form along the
Interstate 44 corridor. Several clusters of severe storms are
expected to develop and move east and south across the remainder
of the area late this evening into the overnight hours Sunday. The
greatest risk of flash flooding will be where storms track across
areas that previously saw heavy rainfall.

weather.gov/tulsa contains additional information.

In the hours before

Special weather statement, Sep 24, 1:45 AM CDT, 2 hours 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
145 AM CDT Sun Sep 24 2023

OKZ065-240715-
Okfuskee OK-
145 AM CDT Sun Sep 24 2023

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL OKFUSKEE COUNTY THROUGH
215 AM CDT...

At 145 AM CDT, Doppler radar indicated a strong thunderstorm over
Castle, moving southeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Okemah...                         Boley...
Castle...                         Clearview...
Mason...

This includes Interstate 40 in Oklahoma between mile markers 214 and
229.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
east central Oklahoma.

&&

LAT...LON 3560 9645 3548 9609 3529 9623 3542 9644
      3546 9644 3546 9647 3545 9649 3548 9654
TIME...MOT...LOC 0645Z 305DEG 19KT 3546 9636

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 24, 1:54 AM CDT, 1 hour 59 minutes before
Special Weather Statement
National Weather Service Tulsa OK
154 AM CDT Sun Sep 24 2023

OKZ071-073-240730-
Pittsburg OK-McIntosh OK-
154 AM CDT Sun Sep 24 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN MCINTOSH AND
NORTHWESTERN PITTSBURG COUNTIES THROUGH 230 AM CDT...

At 154 AM CDT, Doppler radar indicated a strong thunderstorm 4 miles
southeast of Dustin, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects. Minor hail damage to vegetation
         is possible.

Locations in or near the path include...
Crowder...                        Canadian...
Indianola...                      Hanna...
Raiford...                        Vernon...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3513 9601 3515 9601 3515 9598 3532 9598
      3525 9562 3500 9573 3512 9602
TIME...MOT...LOC 0654Z 290DEG 20KT 3522 9598

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 24, 2:02 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service Tulsa OK
202 AM CDT Sun Sep 24 2023

OKZ065-066-240730-
Okmulgee OK-Okfuskee OK-
202 AM CDT Sun Sep 24 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN OKMULGEE AND
SOUTHEASTERN OKFUSKEE COUNTIES THROUGH 230 AM CDT...

At 202 AM CDT, Doppler radar indicated a strong thunderstorm near
Clearview, moving east at 25 mph.

HAZARD...Wind gusts up to 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Henryetta...                      Weleetka...
Dewar...                          Clearview...
Pharoah...                        Bryant...

This includes Interstate 40 in Oklahoma between mile markers 221 and
243.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern, northeastern and east central Oklahoma.

&&

LAT...LON 3553 9623 3547 9586 3546 9587 3538 9588
      3538 9598 3529 9598 3529 9614 3536 9631
TIME...MOT...LOC 0702Z 290DEG 20KT 3543 9619

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
Special weather statement, Sep 24, 2:05 AM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Tulsa OK
205 AM CDT Sun Sep 24 2023

OKZ049-075-076-240745-
Latimer OK-Pushmataha OK-Le Flore OK-
205 AM CDT Sun Sep 24 2023

...STRONG THUNDERSTORMS WILL IMPACT PUSHMATAHA...SOUTHEASTERN LATIMER
AND SOUTHERN LE FLORE COUNTIES THROUGH 245 AM CDT...

At 205 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles southeast of Talihina to 5 miles
southeast of Albion to 3 miles southwest of Nashoba to 3 miles south
of Dunbar. Movement was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Talihina...                       Rattan...
Albion...                         Octavia...
Clayton Lake State Park...        Talimena State Park...
Snow...                           Bengal...
Big Cedar...                      Nashoba...
Kiamichi...                       Whitesboro...
Dunbar...                         Muse...
Oleta...                          Cloudy...
Eubanks...                        Corinne...
Sobol...                          Finley...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3451 9577 3452 9537 3468 9518 3488 9508
      3462 9446 3451 9447 3451 9504 3425 9505
      3424 9515 3416 9515 3416 9539
TIME...MOT...LOC 0705Z 307DEG 39KT 3472 9499 3459 9505 3443 9525 3442
9556

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

69
Special weather statement, Sep 24, 3:03 AM CDT, 50 minutes before
Special Weather Statement
National Weather Service Tulsa OK
303 AM CDT Sun Sep 24 2023

OKZ049-073-075-076-240830-
Pittsburg OK-Latimer OK-Pushmataha OK-Le Flore OK-
303 AM CDT Sun Sep 24 2023

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN PUSHMATAHA...SOUTHERN
LATIMER...SOUTHWESTERN LE FLORE AND SOUTH CENTRAL PITTSBURG COUNTIES
THROUGH 330 AM CDT...

At 303 AM CDT, Doppler radar indicated strong thunderstorms along a
line extending from 8 miles northwest of Stanley to 4 miles west of
Bengal. Movement was southeast at 35 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Clayton...                        Talihina...
Albion...                         Clayton Lake State Park...
Talimena State Park...            Snow...
Bengal...                         Tuskahoma...
Yanush...                         Stanley...
Nashoba...                        Kiamichi...
Whitesboro...                     Muse...
Sardis...                         Honobia...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3463 9570 3490 9512 3462 9463 3451 9487
      3451 9504 3443 9505 3428 9536
TIME...MOT...LOC 0803Z 312DEG 31KT 3463 9557 3483 9514

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
Special weather statement, Sep 24, 3:45 AM CDT, 8 minutes before
Special Weather Statement
National Weather Service Tulsa OK
345 AM CDT Sun Sep 24 2023

OKZ049-053-240915-
Choctaw OK-Pushmataha OK-
345 AM CDT Sun Sep 24 2023

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN PUSHMATAHA AND
NORTHEASTERN CHOCTAW COUNTIES THROUGH 415 AM CDT...

At 345 AM CDT, Doppler radar indicated a strong thunderstorm 5 miles
east of Cloudy, moving southeast at 55 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down small tree limbs and blow
         around unsecured objects.

Locations in or near the path include...
Fort Towson...                    Raymond Gary State Park...
Cloudy...                         Corinne...
Swink...                          Sobol...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 600 AM CDT for
southeastern Oklahoma.

&&

LAT...LON 3396 9522 3394 9525 3431 9535 3446 9505
      3425 9505 3424 9515 3394 9516
TIME...MOT...LOC 0845Z 328DEG 47KT 3432 9518

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 23, 7:12 PM CDTSevere Thunderstorm WarningTSATulsa, Wagoner36 min
Sep 23, 7:26 PM CDTSevere Thunderstorm WarningTSARogers, Tulsa, Wagoner33 min
Sep 23, 7:28 PM CDTSpecial Weather StatementTSANowata32 min
Sep 23, 7:32 PM CDTSpecial Weather StatementTSACreek, Tulsa28 min
Sep 23, 7:34 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOkmulgee41 min
Sep 23, 7:39 PM CDTSevere Thunderstorm WarningTSANowata, Rogers25 min
Sep 23, 7:41 PM CDTSevere Thunderstorm WarningTSACreek49 min
Sep 23, 7:45 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee45 min
Sep 23, 7:48 PM CDTAreal Flood AdvisoryTSAMcIntosh, Okmulgee, Pittsburg2 hr
Sep 23, 7:49 PM CDTSevere Thunderstorm WarningTSAMayes, Rogers30 min
Sep 23, 7:54 PM CDTAreal Flood AdvisoryTSACreek, Okmulgee, Tulsa2 hr
Sep 23, 8:01 PM CDTSpecial Weather StatementTSACraig29 min
Sep 23, 8:03 PM CDTSevere Thunderstorm WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner42 min
Sep 23, 8:04 PM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee116 min
Sep 23, 8:11 PM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee35 min
Sep 23, 8:13 PM CDTSpecial Weather StatementTSAMayes32 min
Sep 23, 8:14 PM CDTSpecial Weather StatementTSAOttawa31 min
Sep 23, 8:16 PM CDTSpecial Weather StatementTSAPittsburg44 min
Sep 23, 8:36 PM CDTSpecial Weather StatementTSAOttawa24 min
Sep 23, 8:38 PM CDTSpecial Weather StatementTSADelaware37 min
Sep 23, 8:45 PM CDTSpecial Weather StatementTSAOkmulgee30 min
Sep 23, 8:46 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg44 min
Sep 23, 8:49 PM CDTSpecial Weather StatementTSATulsa26 min
Sep 23, 8:50 PM CDTFlash Flood WarningTSACreek, Okmulgee, Tulsa5 hr
Sep 23, 8:52 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg53 min
Sep 23, 8:55 PM CDTFlash Flood WarningTSAPittsburg6 hr
Sep 23, 9:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee42 min
Sep 23, 9:14 PM CDTSpecial Weather StatementTSACreek31 min
Sep 23, 9:15 PM CDTFlash Flood WarningTSAMuskogee, Okmulgee5 hr
Sep 23, 9:19 PM CDTFlash Flood WarningTSAMcIntosh, Okfuskee, Okmulgee6 hr
Sep 23, 9:30 PM CDTSpecial Weather StatementTSAMcIntosh60 min
Sep 23, 9:32 PM CDTSpecial Weather StatementTSATulsa28 min
Sep 23, 9:33 PM CDTSpecial Weather StatementTSAMcIntosh27 min
Sep 23, 9:39 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Okfuskee, Okmulgee51 min
Sep 23, 9:40 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee19 min
Sep 23, 9:43 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAPittsburg34 min
Sep 23, 9:46 PM CDTSpecial Weather StatementTSARogers29 min
Sep 23, 9:52 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg38 min
Sep 23, 9:55 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAOkfuskee65 min
Sep 23, 10:02 PM CDTAreal Flood AdvisoryTSACreek, Osage, Rogers, Tulsa, Wagoner, Washington3 hr
Sep 23, 10:20 PM CDTSevere Thunderstorm Warning Considerable damage threatTSAMcIntosh, Pittsburg40 min
Sep 23, 10:46 PM CDTSevere Thunderstorm Warning Considerable damage threatTSALatimer, Pittsburg59 min
Sep 23, 10:55 PM CDTSevere Thunderstorm WarningTSAOkfuskee50 min
Sep 23, 10:57 PM CDTSpecial Weather StatementTSARogers33 min
Sep 23, 11:07 PM CDTAreal Flood AdvisoryTSAMuskogee, Okmulgee, Tulsa, Wagoner113 min
Sep 23, 11:08 PM CDTSpecial Weather StatementTSAOkmulgee37 min
Sep 23, 11:09 PM CDTSpecial Weather StatementTSADelaware36 min
Sep 23, 11:23 PM CDTSpecial Weather StatementTSACreek52 min
Sep 23, 11:27 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Wagoner48 min
Sep 23, 11:30 PM CDTAreal Flood AdvisoryTSALatimer, Pittsburg29 min
Sep 23, 11:40 PM CDTSevere Thunderstorm Warning Destructive damage threatTSALatimer, Pittsburg, Pushmataha65 min
Sep 23, 11:47 PM CDTSpecial Weather StatementTSAMcIntosh28 min
Sep 23, 11:59 PM CDTFlash Flood WarningTSALatimer, Pittsburg3 hr
Sep 24, 12:09 AM CDTSpecial Weather StatementTSAHaskell36 min
Sep 24, 12:19 AM CDTSpecial Weather StatementTSAMcIntosh, Pittsburg41 min
Sep 24, 12:26 AM CDTSpecial Weather StatementTSAOkfuskee49 min
Sep 24, 12:27 AM CDTAreal Flood AdvisoryTSADelaware108 min
Sep 24, 12:36 AM CDTSevere Thunderstorm WarningTSAPittsburg54 min
Sep 24, 12:37 AM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha13 min
Sep 24, 12:40 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, McIntosh, Pittsburg28 min
Sep 24, 12:44 AM CDTFlash Flood WarningTSALatimer, Pittsburg, Pushmataha2 hr
Sep 24, 12:45 AM CDTSevere Thunderstorm WarningTSAOkfuskee45 min
Sep 24, 12:50 AM CDTSpecial Weather StatementTSALatimer25 min
Sep 24, 12:55 AM CDTSevere Thunderstorm WarningTSAOkfuskee50 min
Sep 24, 1:08 AM CDTSpecial Weather StatementTSALatimer37 min
Sep 24, 1:11 AM CDTAreal Flood AdvisoryTSAOkfuskee, Okmulgee61 min
Sep 24, 1:17 AM CDTSpecial Weather StatementTSALatimer, Pushmataha58 min
Sep 24, 1:20 AM CDTSpecial Weather StatementTSALeFlore25 min
Sep 24, 1:30 AM CDTSpecial Weather StatementTSAHughes30 min
Sep 24, 1:36 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, Pittsburg, Pushmataha3 hr
Sep 24, 1:42 AM CDTFlash Flood WarningTSAHaskell, Latimer, McIntosh, Okfuskee, Okmulgee, Pittsburg3 hr
Sep 24, 1:45 AM CDTSpecial Weather StatementTSAOkfuskee30 min
Sep 24, 1:54 AM CDTSpecial Weather StatementTSAMcIntosh36 min
Sep 24, 2:02 AM CDTSpecial Weather StatementTSAOkfuskee28 min
Sep 24, 2:05 AM CDTSpecial Weather StatementTSAPushmataha40 min
Sep 24, 3:03 AM CDTSpecial Weather StatementTSAPushmataha27 min
Sep 24, 3:45 AM CDTSpecial Weather StatementTSAPushmataha30 min
Sep 24, 4:06 AM CDTAreal Flood AdvisoryTSAAdair3 hr
Sep 24, 4:34 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Okfuskee, Okmulgee and 2 more6 hr
Sep 24, 3:35 PM CDTSpecial Weather StatementTSATulsa25 min

Nearby

Flash Flood Warnings in Oklahoma, 2023Every flash flood warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.